JournalsrsmupVol. 142falsepp. 41–67

Pure-minimal chain complexes

  • Lars Winther Christensen

    Texas Tech University, Lubbock, USA
  • Peder Thompson

    Texas Tech University, Lubbock, USA and The Norwegian University of Science and Technology (NTNU), Trondheim, Norway
Pure-minimal chain complexes cover

A subscription is required to access this article.

Abstract

We introduce a notion of pure-minimality for chain complexes of modules and show that it coincides with (homotopic) minimality in standard settings, while being a more useful notion for complexes of flat modules. As applications, we characterize von Neumann regular rings and left perfect rings.

Cite this article

Lars Winther Christensen, Peder Thompson, Pure-minimal chain complexes. Rend. Sem. Mat. Univ. Padova 142 (2019), pp. 41–67

DOI 10.4171/RSMUP/29